English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Maximal rationally connected fibrations and movable curves

MPS-Authors
/persons/resource/persons236343

Toma,  Matei
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235105

Solá Conde,  Luis
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

toma_maximal_2009.pdf
(Any fulltext), 157KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Toma, M., & Solá Conde, L. (2009). Maximal rationally connected fibrations and movable curves. Annales de l'Institut Fourier, 59, 2359-2369. Retrieved from http://xxx.lanl.gov/abs/0811.2141v2.


Cite as: https://hdl.handle.net/21.11116/0000-0004-2666-F
Abstract
There is no abstract available